Thermoelastic Waves in a Constrained Isotropic Plate: Incompressibility at Uniform Entropy

Salnikov, Valerij V. and Scott, Nigel (2007) Thermoelastic Waves in a Constrained Isotropic Plate: Incompressibility at Uniform Entropy. Mathematics and Mechanics of Solids, 12 (4). pp. 385-402. ISSN 1081-2865

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:23
Last Modified: 21 Apr 2020 19:31
URI: https://ueaeprints.uea.ac.uk/id/eprint/20810
DOI: 10.1177/1081286505059749

Actions (login required)

View Item View Item